Quadratures of Pontryagin extremals for optimal control problems
Rocha, Eugénio ; Torres, Delfim
Control and Cybernetics, Tome 35 (2006), p. 947-963 / Harvested from The Polish Digital Mathematics Library
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:209464
@article{bwmeta1.element.bwnjournal-article-ccv35i4p947bwm,
     author = {Rocha, Eug\'enio and Torres, Delfim},
     title = {Quadratures of Pontryagin extremals for optimal control problems},
     journal = {Control and Cybernetics},
     volume = {35},
     year = {2006},
     pages = {947-963},
     zbl = {1141.49022},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-ccv35i4p947bwm}
}
Rocha, Eugénio; Torres, Delfim. Quadratures of Pontryagin extremals for optimal control problems. Control and Cybernetics, Tome 35 (2006) pp. 947-963. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-ccv35i4p947bwm/